Periodica Mathematica Hungarica

, Volume 56, Issue 1, pp 97–104 | Cite as

Asymptotic behavior of a linear difference equation with continuous time



We consider a class of linear homogeneous difference equations with constant coefficients and commensurate delays. We prove an asymptotic formula for the solutions as t → ∞ under the assumption of the existence of a simple “dominant” real characteristic value.

Key words and phrases

difference equation with continuous time commensurate delays asymptotic behavior z-transform 

Mathematics subject classification number



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J. Hale, Theory of Functional Differential Equations, Springer, New York, 1977.MATHGoogle Scholar
  2. [2]
    R. Nagel (Ed.), One-Parameter Semigroups of Positive Operators, Lect. Notes Math. 1184, Springer, Berlin, 1986.MATHGoogle Scholar
  3. [3]
    Ch. G. Philos and I. K. Purnaras, An asymptotic result for some delay difference equations with continuous variable, Adv. Difference Equ., 1 (2004), 1–10.CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  1. 1.Departamento de Ciencias Exactas CasillaUniversidad de Los LagosOsornoChile
  2. 2.Department of Mathematics and ComputingUniversity of PannoniaVeszprémHungary

Personalised recommendations